# SDR R61A201807120775

- Difficulty date: July 12, 2018
- Submitted: July 12, 2018
- Operation: Air carrier
- Aircraft: N113HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000177
- Aircraft time: 28,300 hours, 22,007 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crossbeam
- Part number: 17086044001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACFT WAS IN FOR HEAVY MAINTENANCE VISIT. MAINTENANCE FOUND CORROSION. LT AT FR 84 CROSS BEAM AS MARKED. CUT OUT DAMAGE AND REPAIRED PER ETD2018-170-070878 AND SRM 53-00-10/ REPAIR 03P. ACFT REMAINS OUT OF SERVICE FOR HEAVY CHECK COMPLETION.
